# SDR NWAA093156310

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 84,037 hours, 10,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE OVERWING SLIDE ILLUMINATION LIGHT ON THE RIGHT SIDE OF THE AIRCRAFT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED POWER SUPPLY TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
